On a criterion in the transport theory

Miroslav Fiedler; František Nožička

Czechoslovak Mathematical Journal (1961)

  • Volume: 11, Issue: 2, page 204-212
  • ISSN: 0011-4642

How to cite

top

Fiedler, Miroslav, and Nožička, František. "Об одном критериив теории транспортной проблемы." Czechoslovak Mathematical Journal 11.2 (1961): 204-212. <http://eudml.org/doc/12069>.

@article{Fiedler1961,
author = {Fiedler, Miroslav, Nožička, František},
journal = {Czechoslovak Mathematical Journal},
keywords = {applications of probability theory and statistics},
language = {rus},
number = {2},
pages = {204-212},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Об одном критериив теории транспортной проблемы},
url = {http://eudml.org/doc/12069},
volume = {11},
year = {1961},
}

TY - JOUR
AU - Fiedler, Miroslav
AU - Nožička, František
TI - Об одном критериив теории транспортной проблемы
JO - Czechoslovak Mathematical Journal
PY - 1961
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 11
IS - 2
SP - 204
EP - 212
LA - rus
KW - applications of probability theory and statistics
UR - http://eudml.org/doc/12069
ER -

NotesEmbed ?

top

You must be logged in to post comments.